| Model Number |
7N8300 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a one-link non-dehp microbore catheter extension set could not be attached to an intravenous catheter and leaked when flushed with sodium chloride.This occurred during preparation and flushing prior to intravenous catheter insertion.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.